# SDR USAA2011100300018

- Difficulty date: October 1, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N121UW
- Make and model: Airbus A320-214
- Aircraft serial: 1294
- Aircraft time: 35,595 hours, 15,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT SYSTEM IN CABIN, (RED LENS LIGHT BY 1L DOOR), IS HANGING LOOSE BY THE WIRE; LIGHT WORKS OKAY.  MAINTENANCE REMOVED AND REPLACED RED LENS CAP ASSEMBLY.
